PL fibrators among products of hopfian manifolds
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 841-846
Published online December 1, 2006
Changsik Jeoung and Yongkuk Kim
Kyungpook National University, Kyungpook National University
Abstract : Suppose that $F$ is a closed $t$-aspherical PL $n$-manifold with finite, sparsely abelian $\pi_1(F)$ and $A$ is a closed aspherical PL $m$-manifold with hopfian, normally cohopfian $\pi_1(A)$. If $\chi(F) \not= 0 \not= \chi(A)$, then $F \times A$ is a codimension-$(t+1)$ PL fibrator.
Keywords : approximate fibration, codimension-$k$ fibrator
MSC numbers : Primary 57N15; 57R65, Secondary 57M99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd